google874a086974a4ddb9.html
Home > The Ads > Pandemical linked to more side effects

Pandemical linked to more side effects

December 28th, 2009 Leave a comment Go to comments

Thanks Juggernaut!

Since the initial release of the drug Pandemical to the general publicĀ  several new side effects have been reported. The FDA has ordered Juggernaut Pharmaceuticals to release a new commercial which includes all of the newly identified side effects of the drug. Juggernaut Pharmaceuticals has complied with this request under the letter of the law and this commercial is the result. Thank you, Rootsin Toobers

Post to Twitter Post to Digg Post to Facebook Post to Reddit Post to StumbleUpon

Categories: The Ads Tags: , , ,
  1. Feff
    December 31st, 2009 at 09:29 | #1

    I’ve actually experienced about two thirds of those symptoms, but without ever having taken Pandemical. Has it secretly been injected into my food (or perhaps my Geritol)? How else to explain the strange coincidence of me experiencing just those symptoms? Perhaps it’s all due to my fundamentalist extremism? It’s all so complicated.

  2. Rootsin
    December 30th, 2009 at 09:20 | #2

    @Tavis
    Thank you for that report…….so to speak.

  3. Stu
    December 30th, 2009 at 07:09 | #3

    I also suffer from the whole withering to a micro penis followed by the severe shrinkage thing.

  4. Tavis
    December 29th, 2009 at 22:44 | #4

    I have the percussive farts!

  5. Stu
    December 28th, 2009 at 15:08 | #5

    I have strong stream.

  6. David
    December 28th, 2009 at 12:29 | #6

    What a day I’m having. Things are going great. My computer was down for a week, and I had to call a Tech to fix it. He came over right away and fixed it with some Magic Geek Dust, and the best part , No charge! Free.
    The first thing I did was check Emails, and found a brand new Post from rhodesandsrose. Wow what day!

    PS It’s good to know that I’m not the only one that has an urge to eat plywood.

  1. No trackbacks yet.